MathSciNet Relay Station
MathSciNet bibliographic data
MR1866065 43A80
Narayanan, E. K.; Thangavelu, S. Injectivity sets for spherical means on the Heisenberg group. J. Math. Anal. Appl. 263 (2001), no. 2, 565–579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement